# SDR YENA2023081500942

- Difficulty date: August 11, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N805JB
- Make and model: Airbus A320-232
- Aircraft serial: 05148
- Aircraft time: 42,413 hours, 13,839 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#1347, DCA-SJU. 'DURING APPROACH TO LAND, 1ST ATTENT TO LOWER GEAR WAS UNSUCCESSFUL. THE ONLY INDICATION WAS LANDING GEAR DOORS PARTIALLY OPEN IN AMBER (WIND NOISE CONFIRMED) RECYCLED GEAR HANDLE AND LANDING GEAR EXTENDED NORMALLY, ALL INDICATIONS NORMAL. (2ND WRITE-UP) ( LANDING GEAR RETRACTION SYSTEM ); REMOVED AND REPLACED L/G SELECTOR VALVE 41GA IAW AMM CH 32-31-34 & PERFORMED OPERATIONAL TEST OF THE LANDING GEAR DOORS IAW A, CH 32-31-00. OPS CHECK GOOD. MCC NOTIFIED. MX4 UPDATED.'
